Took too mcuh

Discussion in 'Help Me! I Need to Talk to Someone.' started by snails, Nov 8, 2015.

Thread Status:
Not open for further replies.
  1. snails

    snails Member

    Just wanted to get rei of this anxietzy. I took too <Mod Edit:Methods> and now i m not sure.
    struggling to stay awake, does it matter? maybe its better to sleep. Breathihg difficult, chect pains etc. i feel like im fadin away. waht should i do? ami overreacting? <Mod Edit:Methods> most what i had left.
     
    Last edited by a moderator: Nov 9, 2015
  2. robroy

    robroy Well-Known Member

    Snails if your still on please call an ambulance and tell them what you've don't than message us again in the morning I'm sorry I just saw this now
     
  3. Unicorns_Grace

    Unicorns_Grace Active Member

    Please seek some medical advice if you can.
    I do really hope you are ok. Please let us know
    If you can eat burnt toast the charcoal should help stop your stomach ingesting of benzo and seek medical advice.

    Unicorn's Grace
     
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Please seek medical attention ASAP. SF is not a substitute for professional help which is why I'm locking this thread. Even if you feel well still seek professional advice. I wish you the best of luck.
     
Thread Status:
Not open for further replies.